# SDR C1HA200381004

- Difficulty date: February 9, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT CARGO SMOKE DETECTOR B LOOP INOP.  REMOVED & REPLACED AFT CARGO SMOKE DETECTOR "B" LOOP .
